Lp estimates for SPDE with discontinuous coefficients in domains

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Stochastic partial differential equations of divergence form with discontinuous and unbounded coefficients are considered in C1 domains. Existence and uniqueness results are given in weighted Lp spaces, and Hölder type estimates are presented.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalElectronic Journal of Probability
Volume10
Publication statusPublished - 2005 Feb 11
Externally publishedYes

Fingerprint

Unbounded Coefficients
Lp Estimates
Discontinuous Coefficients
Stochastic Partial Differential Equations
Existence and Uniqueness Results
Lp Spaces
Weighted Spaces
Divergence
Estimate
Form
Coefficients
Partial differential equations
Uniqueness

Keywords

  • Discontinuous coefficient
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Statistics and Probability

Cite this

Lp estimates for SPDE with discontinuous coefficients in domains. / Kim, Kyeong Hun.

In: Electronic Journal of Probability, Vol. 10, 11.02.2005, p. 1-20.

Research output: Contribution to journalArticle

@article{bfb8b68af5ab44438ee064b36ce9724f,
title = "Lp estimates for SPDE with discontinuous coefficients in domains",
abstract = "Stochastic partial differential equations of divergence form with discontinuous and unbounded coefficients are considered in C1 domains. Existence and uniqueness results are given in weighted Lp spaces, and H{\"o}lder type estimates are presented.",
keywords = "Discontinuous coefficient, Stochastic partial differential equations",
author = "Kim, {Kyeong Hun}",
year = "2005",
month = "2",
day = "11",
language = "English",
volume = "10",
pages = "1--20",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Lp estimates for SPDE with discontinuous coefficients in domains

AU - Kim, Kyeong Hun

PY - 2005/2/11

Y1 - 2005/2/11

N2 - Stochastic partial differential equations of divergence form with discontinuous and unbounded coefficients are considered in C1 domains. Existence and uniqueness results are given in weighted Lp spaces, and Hölder type estimates are presented.

AB - Stochastic partial differential equations of divergence form with discontinuous and unbounded coefficients are considered in C1 domains. Existence and uniqueness results are given in weighted Lp spaces, and Hölder type estimates are presented.

KW - Discontinuous coefficient

KW - Stochastic partial differential equations

UR - http://www.scopus.com/inward/record.url?scp=15944365170&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=15944365170&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:15944365170

VL - 10

SP - 1

EP - 20

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

ER -